uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The asymptotic distribution of long cycles in random regular graphs
Uppsala University.
1999 (English)In: RANDOM STRUCTURES & ALGORITHMS, Vol. 15, no 1, 43-92 p.Article in journal (Other scientific) Published
Abstract [en]

The asymptotic distribution of the number of cycles of length l in a random r-regular graph is determined. The length of the cycles is defined as a function of the number of vertices n, thus l = l(n), and the length satisfies l(n) --> infinity as n --> in

Place, publisher, year, edition, pages
JOHN WILEY & SONS LTD , 1999. Vol. 15, no 1, 43-92 p.
Identifiers
URN: urn:nbn:se:uu:diva-26943OAI: oai:DiVA.org:uu-26943DiVA: diva2:54837
Note
Addresses: Garmo H, Uppsala Univ, Dept Math, S-75238 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75238 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 393 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf